# SDR COMA0560470

- Difficulty date: August 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 14,397 hours, 12,404 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 164
- Condition: Faulty
- Location: Avionics Bay
- Part time: 2,868 hours, 2,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5441 - DURING CRUISE RECEIVED A FLAP HALFSPEED MSG FOLLOWED BY A FLAP FAIL CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND FLIGHT LANDED AT JAX WITH FLAPS AT ZERO DEGREES.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
